MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO 2.25/26; CORONARY DRUG-ELUTING STENT

BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO 2.25/26; CORONARY DRUG-ELUTING STENT
Model Number 364505
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/13/2020
Type of Reportable Event Malfunction
Event or Problem Description
An orsiro drug-eluting stent system was chosen for treatment of a mildly calcified lesion (80 percent stenosis degree) in severely tortuous mid lcx.The lesion could not be crossed with the device and the stent dislodged.
 
Additional Manufacturer Narrative
Combination product: yes.Only the cardboard box containing the ifu was returned for investigation.Therefore, no technical investigation on the subject could be performed.The manufacturing history was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.In addition, the angiographic material provided was reviewed.The angiographic material shows the treatment of the target lesion.In one of the sequences a dislodged stent is visible at the distal end of the guiding catheter.The actual complaint event is not visible.Review of the angiographic material did not lead to any further information regarding the nature of the complaint.Review of the production documentation for the product detailed above verified that the instrument was manufactured according to specifications and fulfilled all the requirements of in-process and final inspection.During final inspection, every stent system undergoes visual inspection to ensure correct stent embedding and homogeneous crimping of the stent.Further, the stent outer diameter is verified to 100 percent and the stent retention force of a defined amount of samples is tested from every lot.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause was determined.

Brand Name
ORSIRO 2.25/26
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
MDR Report Key10488798
Report Number1028232-2020-03762
Device Sequence Number2795479
Product Code NIQ
UDI-Device Identifier07640130439146
UDI-Public7640130439146
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P170030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2021
Device Model Number364505
Device Catalogue NumberSEE MODEL NO.
Device Lot Number06193121
Was Device Available for Evaluation? No
Date Returned to Manufacturer09/02/2020
Initial Date Received by Manufacturer 09/03/2020
Supplement Date Received by Manufacturer11/20/2020
Initial Report FDA Received Date09/03/2020
Supplement Report FDA Received Date11/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1